Fighting Dystonia, Chronic Lyme Disease & EDS Type 3… any questions?

The Little Improvements

Every day I am noticing little improvements in myself. For example today I put my foot flat on the floor!! Normally this would have caused a spasm. I was absolutely thrilled that it didn’t spasm, it was yet another positive improvement. I am putting all my little improvements down to one of my medicines. I am currently on a variety of medicines but Gabapentin seems to be the only one that is making a huge difference. At the moment we are slowly upping my dosage, to see if it will help me any more than it already has.

I am clinging to the prospect that it could be a ‘miracle drug’ for me. That if I take enough I may eventually walk, have my sight all the time and be able to use my right hand again. My biggest hope is that it will be enough to enable me to return to my midwifery training. I would take anything right now if it would enable me to able to return to uni and start doing my training again.  With each improvement I make, I get more and more hopeful that I will return. I know that my chances of getting back on the course is slim, but I am still clinging to those chances. Hoping that if I push my body hard enough and stick with the meds, then just maybe I’ll get back to Midwifery.

I am however, bearing in mind that the chances of me making a full recovery is extremely slim, and slight improvements may be as good as it gets. If that is the case, then I shall still be happy as every little improvement is a big step forward.

 

Advertisements

Comments on: "The Little Improvements" (2)

  1. I’m thrilled you are seeing improvement with your med, which is so much more than many people can say. I too hope you can return to the path you chose for yourself but there’s always something new on the horizon that will allow you to share your beautiful soul.

  2. I had hideously painful CD 1998-99. Botox and various oral RXs (one of which I threw up for a week from ONE pill, some delirious, others nada). Gabapentin WAS my miracle drug for 15 years nearly. However I have slowly over the past 18 months had neck spasms. They are painful only during the seconds they last and muscle soreness from them later.
    I have night muscle spasms in my legs and feet if no magnesium….but that might not be what is causing my slide back. Could it be the generic I take (Greenstone)? I am pretty upset and afraid to even get out and drive much or far though I have. Would contact my original MD but he is out of state and retire…he was THE best though.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Tag Cloud

%d bloggers like this: